# SDR IPXA1M67358

- Difficulty date: June 6, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 53,485 hours, 9,090 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75102
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, WHILE WORKING FUEL LEAK FOUND RT WING STRINGER NR 9 CRACKED IN ACCESS PANEL 636CB.  REPAIRED RT WING STRINGER 9 BETWEEN XORS737-772 IAW SRM 57-00-03, REPAIR 5, FIG 202.
